# SDR UALA2010122104661

- Difficulty date: December 21, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 58,861 hours, 20,914 cycles
- Engine: Pwa PW2040
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 019012001
- Part serial: 2836
- Condition: Faulty
- Location: Hyd Reservior
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOST LT HYD SYS QTY, FLIGHT DIVERTED.  RAN BOTH ENGINES, OPERATED THRUST REVERSER, CYCLED ALL FLIGHT CONTROLS.  OPENED GEAR DOORS, PINNED GEARS AND CYCLED LANDING GEAR HANDLE.  NO ACTIVE LEAKS NOTED.  AT INITIAL SERVICE NOTED ERRATIC QTY INDICATIONS. DRAINED RESERVIOR AND RESERVICED.  SUSPECT RESERVIOR QTY TRANSMITTER.   REPLACED TRANSMITTER.
